MathSciNet Relay Station
MathSciNet bibliographic data
MR498606 14J99 (14D20 14N05)
Griffiths, Phillip; Harris, Joe A Poncelet theorem in space. Comment. Math. Helv. 52 (1977), no. 2, 145–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement